# SDR YENA20121018625

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 14,613 hours, 8,556 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 70265421901
- Part serial: 07049067
- Condition: Failed
- Location: Nr 2 Mau
- Part time: 14,621 hours, 8,556 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 575 SWF-MCO, CREW DECLARED EMERGENCY DUE TO EICAS MESSAGE AVNX MAU 2A FAIL DISPLAYED AND CB POPPED DURING CRUISE FLIGHT QRH PROCEDURE ACCOMPLISHED.  REMOVED AND REPLACED MAU 2 NIC 1 REFERENCE AMM 31-41-04.  PERFORMED TARGET UPLOAD.
